# SDR DALA1146780672

- Difficulty date: June 29, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE IS DENTED AT B STA 776 BETWEEN STRINGER 15L AND 16L.  ACCOMPLISHED ERA 493502-14 REV 0 DURING HMV.
